On the joint spectral radii of commuting Banach algebra elements

Tom 105 / 1993

Andrzej Sołtysiak Studia Mathematica 105 (1993), 93-99 DOI: 10.4064/sm-105-1-93-99

Streszczenie

Some inequalities are proved between the geometric joint spectral radius (cf. [3]) and the joint spectral radius as defined in [7] of finite commuting families of Banach algebra elements.

Autorzy

  • Andrzej Sołtysiak

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek